Change background image

pressure problem at the first Kava attempt

Discussion in 'New Members Forum' started by aviavieu, Dec 18, 2018.

  1. aviavieu

    aviavieu Member

    I drank twice a half hour with 20g Kava kava.

    The first cup 2/3, the second for half an hour the rest of the tea.

    With the first one I had for 10 minutes a very sharp, unpleasant stimulation, slight tremor trembling hands, pressure problems, dry eyes and increased pressure in the eyes. after the second cup it was similarly only lasted 5 minutes. After all, it was light but pleasant.

    I would like to continue experimenting with this Kava in larger quantities,. Can there be any danger? because it would be a pity to throw it away

    every day, take a small dose of Prozac, 10 mg
  2. Alia

    Alia 'Awa Grower/Collector

    Wait now, are you saying you consume Prozac on the same day you consume kava?
  3. Pakavalolo

    Pakavalolo Member

    I am no doctor, but minus the dry eyes, you are describing effects that are not normal for Kava consumption. Kava has anti-convulsion properties (your hands should be calm and stable) and the only type of stimulation you should expect from it would be in the form of a mild uplifting euphoria... but the sharp unpleasant stimulation you describe does not sound normal. I would consult your doctor about the Prozac and Kava interaction because what you describe sounds very unusual for Kava consumption.
    Alia likes this.
  4. Plantacious

    Plantacious Kava Enthusiast

    Actually, I don't think this practice is that uncommon.
    Kavashua likes this.
  5. Alia

    Alia 'Awa Grower/Collector

    Thanks for your thought on that.
    I don't think it is a good idea for folks to mix these two.
    I suspect the reaction would vary in different people .
    Zac Imiola (Herbalist) and Henry like this.
  6. Kavashua

    Kavashua Mmmm Kava

    I agree, I also know that typically with medications like this skipping a day is not an option and the negative feelings you would have on the skip day would far exceed any benefit you would get from kava. This is the primary reason I got off them
    Zac Imiola (Herbalist) and Alia like this.
  7. Henry

    Henry . Moderator The Kava Society of New Zealand

    Your reaction could be due to your other meds. But you might also just be very sensitive to kavain or simply worry a bit too much. In another post you claimed that 20g of kava might have given you "cancer".

    I guess my suggestion would be for you to avoid kava. Just like most things, kava is not for everyone snd if it makes you worried or doesnt agree with your body, then it's best to avoid it
  8. aviavieu

    aviavieu Member

    When Kava drinks on this day, do not let him prozac But I do not know how much it helps if proazak has the time to spend a few days
  9. Intrepidus_dux

    Intrepidus_dux Kava Enthusiast

    No no. Do not skip your medication unless you are weaned off of it under a doctor's supervision.
  10. aviavieu

    aviavieu Member

    I will also add that I have some pressure problems. can kava be dangerous in this case?
  11. Intrepidus_dux

    Intrepidus_dux Kava Enthusiast

    No, but dehydration will give you blood pressure problems. Drink lots of water and do not drink kava when you're dehydrated.
  12. NAMBATU

    NAMBATU Kava Enthusiast

    Are you French? We have some users who are annoyingly good at French.

    Also, 20g of what? 20g of micro is quite a lot.